Estimation of the change in the solution of the Dirichlet problem under variation of the domain
Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 1047-1051
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_6_a16,
author = {\`E. M. Saak},
title = {Estimation of the change in the solution of the {Dirichlet} problem under variation of the domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1047--1051},
year = {1985},
volume = {21},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_6_a16/}
}
È. M. Saak. Estimation of the change in the solution of the Dirichlet problem under variation of the domain. Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 1047-1051. http://geodesic.mathdoc.fr/item/DE_1985_21_6_a16/